Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Left leg heaviness, sensation of left knee, calf becoming numb. Stopped taking pills. Normal during periods?

Is it normal to experience the feeling that my left knee and calf are about to go numb while on my period? I am 34, just Got off the pill three weeks ago, and am having the first period that I have had in 5 years. I am not cramping too badly , and things seem to be normal, but my left leg feels heavy and like it is about to get pin and needles . This is the 4th day of this. No other symptoms and no leg pain.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response

Thanks for the query

There have been reports of musculo skeletal pains during periods but the knee and leg going numb is unrelated to it.
Please approach a vascular surgeon for further investigation into the current issue

I hope I have answered your query
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor